# SDR SIMA200212148

- Difficulty date: April 18, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, LOWER CARGO DOOR SILL CORRODED BETWEEN FRAME 65 AND 68.  INSTALLED NEW SILL IAW EMB 145 SRM 51-40-02, 51-40-06, 51-20-03.  (M)
